pure and applied geophysics

, Volume 99, Issue 1, pp 61–71 | Cite as

Radially symmetrical thermoelastic disturbances in generalised dynamical theory of thermoelasticity

  • M. C. Wadhawan


In this paper, a dynamical problem for a spherical cavity in an infinite medium in the generalised theory ofthermoelasticity has been considered. An approximate solution is obtained by perturbation expansion and asymptotic solution for small times has also been obtained.


Approximate Solution Small Time Asymptotic Solution Dynamical Problem Dynamical Theory 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    H. W. Lord andY. Shulman,The generalised dynamical theory ofthermoelasticity, tJ. Mech. Phy. Solids15, No. 5 (1967).Google Scholar
  2. [2]
    S. Kaliski,Wave equation ofheat conduction, Bulletin de L'Académie pol. des Sciences,13, No. 4 (1965).Google Scholar
  3. [3]
    E. Sternberg andJ. G. Chakravorty,Thermal shock in an elastic body with a spherical cavity, Quart. App. Math.17, 2 (1959), 205.Google Scholar
  4. [4]
    A. M. Katasonov,Propagation of spherical thermal viscoelastic disturbances (in Russian), Vyest. Mosk. U (1957).Google Scholar
  5. [5]
    P. Chadwick,Progress in Solid Mechanics, The dynamical theory, Amsterdam (1960).Google Scholar
  6. [6]
    W. Nowacki,Thermoelasticity, Pergamon Press, Oxford (1962).Google Scholar

Copyright information

© Birkhäuser Verlag 1972

Authors and Affiliations

  • M. C. Wadhawan
    • 1
  1. 1.Department of MathematicsThapar Institute ofEngineering and TechnologyPatialaIndia

Personalised recommendations